# SDR IPXA09155435

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Lack Of Lube
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY SLIDE TEST BUTTON SOMETIMES STICKS IN TEST.  LUBRICATED SWITCH.  OPS OK SEVERAL TIMES PER M/M 52-73-00-00.
